Drug: Benadryl

Benadryl® Allergy contains the histamine-blocker diphenhydramine. This product relieves: runny nose; sneezing; itchy, watery eyes; itchy throat. Ingredient Active ingredient
(in each capsule) Purpose Diphenhydramine HCl 25 mg Antihistamine Inactive ingredients candelilla wax, colloidal silicone dioxide, crospovidone, hypromellose, microcrystalline cellulose, polyethylene glycol, providone, pregelatinized starch, starch, stearic acid, titanium dioxide, and talc

Source: http://www.rxlist.com

When using this product:
  • marked drowsiness may occur
  • avoid alcoholic drinks
  • alcohol, sedatives, and tranquilizers may increase drowsiness
  • excitability may occur, especially in children
  • be careful when driving a motor vehicle or operating machinery
Read the Benadryl (diphenhydramine) Side Effects Center for a complete guide to possible side effectsLearn More »

Source: http://www.rxlist.com

Directions
  • do not use more than directed (see OVERDOSE warning)
adults and children 12 years of age and over 25 mg to 50 mg (1 to 2 capsules). children 6 to under 12 years of age 12.5 mg ** to 25 mg (1 capsule). children under 6 years of age consult a doctor **12.5 mg dosage strength is not available in Benadryl (diphenhydramine) ® Allergy Kapseals® Capsules. Other information
  • store at 59° to 77°F in a dry place
  • protect from light

Source: http://www.rxlist.com

Ask a doctor or pharmacist before use if you are taking sedatives or tranquilizers. Read the Benadryl Drug Interactions Center for a complete guide to possible interactions Learn More »

Source: http://www.rxlist.com

Benadryl® Allergy (diphenhydramine) Uses
  • temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:
    • runny nose
    • sneezing
    • itchy, watery eyes
    • itching of the nose or throat
  • temporarily relieves these symptoms due to the common cold:
    • runny nose
    • sneezing

Source: http://www.rxlist.com

No information provided. Last reviewed on RxList: 11/13/2007
This monograph has been modified to include the generic and brand name in many instances.

Source: http://www.rxlist.com

Overdose warning: Taking more than the recommended dose may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms

Source: http://www.rxlist.com

Available in:
Ultratabs® tablets: Box of 24's, 48's, & 100's
Kapseals® capsules: Box of 24's & 48's FDA rev date: 7/1/1997
Last reviewed on RxList: 11/13/2007
This monograph has been modified to include the generic and brand name in many instances.

Source: http://www.rxlist.com

No information provided. Last reviewed on RxList: 11/13/2007
This monograph has been modified to include the generic and brand name in many instances.

Source: http://www.rxlist.com

Health Services in

Drug Database Online

Welcome to Senior Healthcare Matters an online drug guide and dictionary, here you can get drug information and definitaions for most popular pharmaceutical and medicinal drugs, and specifically Benadryl. Find what medications you are taking today.